# SDR N6WA2012062902

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 17,988 hours, 12,272 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER WARNING MESSAGE AND ASSOCIATED DOOR INDICATION WILL NOT EXTINGUISH.   R & R PROXIMITY SWITCH IAW AMM 52-70-04, SYS OPS CHECKED GOOD.
